# SDR IPXA2021011364405

- Difficulty date: January 12, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,931 hours, 14,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: Inoperative
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA SDR FILED OPEN.  CREW ENTRY DOOR WARNING LIGHT INOPERABLE.  BUZZER WORKS.  DEFERRED CREW ENTRY N DOOR WARNING LIGHT, IAW MEL 52-73-01-1.  PLACARD INSTALLED, A/C OK TO CONTINUE.
